Conference item icon

Conference item

Block preconditioners for the discrete incompressible Navier-Stokes equations

Abstract:

We examine the convergence characteristics of iterative methods based on a new preconditioning operator for solving the linear systems arising from discretization and linearization of the steady-state Navier-Stokes equations. For steady-state problems, we show that the preconditioned problem has an eigenvalue distribution consisting of a tightly clustered set together with a small number of outliers. These characteristics are directly correlated with the convergence properties of iterative so...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/fld.311

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Volume:
40
Issue:
3-4
Pages:
333-344
Host title:
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
Publication date:
2002-09-30
DOI:
EISSN:
1097-0363
ISSN:
0271-2091
Source identifiers:
187849
Keywords:
Pubs id:
pubs:187849
UUID:
uuid:040ef4a7-edd1-43d9-957a-1b50d5bb4d1c
Local pid:
pubs:187849
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP